Genexa Infants’ Pain & Fever and Genexa Children’s Pain & Fever products have the same strength of acetaminophen: 160 mg (in each 5 mL). Infants’ Pain & Fever temporarily reduces fever and relieves minor aches and pains due to toothache, the common cold, flu, headache, and sore throat.
- Pain Reliever – Fever Reducer
- Acetaminophen 160 mg per 5 mL* Oral Suspension
- Made with the same active ingredient as Infants' Tylenol® Oral Suspension Grape but with no artificial inactive ingredients
- Made with organic blueberry flavor
- 2 FL OZ (59 mL) Oral Suspension
Infants' Pain Relief
Taxes and shipping calculated at checkout